Skip to Main content Skip to Navigation
Journal articles

Tiling the Space by Polycube Analogues of Fedorov’s Polyhedra

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02269399
Contributor : Victor Chepoi <>
Submitted on : Thursday, August 22, 2019 - 5:37:03 PM
Last modification on : Tuesday, June 30, 2020 - 3:30:50 PM

Identifiers

Citation

Ian Gambini, Laurent Vuillon. Tiling the Space by Polycube Analogues of Fedorov’s Polyhedra. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2016, 146 (2), pp.197-209. ⟨10.3233/FI-2016-1381⟩. ⟨hal-02269399⟩

Share

Metrics

Record views

78